# SDR DALA2025091506760

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62774
- Aircraft time: 23,034 hours, 8,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS OUTS FROM ROW 22 THROUGH 27. T/S EMER LIGHTS PER B737 FIM 33-50-00-810-801 FOUND BP M1671 BAD R/R BP PER AMM 33-51. OPS CK NORMAL.
